Statistical association of discontinuities and reconnection in magnetohydrodynamic turbulence
DISCONTINUITIES AND RECONNECTION IN MHD TURBULENCE release_cbtlrcl25bd5taxw77vnexscji

by S. Servidio, A. Greco, W. H. Matthaeus, K. T. Osman, P. Dmitruk

Published in Journal of Geophysical Research by American Geophysical Union (AGU).

2011   Volume 116, Issue A9, n/a-n/a

Archived Files and Locations

application/pdf  5.7 MB
file_qlonbuazxbcjnjkrrtvkcv424i
web.archive.org (webarchive)
ri.conicet.gov.ar (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2011
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0148-0227
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 3b0f9db4-e3d4-4473-aaf9-c5bdd0795fb5
API URL: JSON